# SDR C2XA09TY058

- Difficulty date: April 3, 2009
- Submitted: April 7, 2009
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 587
- Aircraft time: 16,340 hours, 12,580 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Part number: 23054148
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 16,340 hours, 12,580 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AIRCRAFT ON CLIMBOUT FROM EWR TO TYS REACH A HIGH ITT.  MAINTENANCE REPLACED THE RT COMPRESSOR AIR TUBE ON THE E1 IAW ROLLS ROYCE MM 75-00-00, OPS AND LEAK CHECKS WERE GOOD AND RETURN TO SERVICE.
